Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 7, 2010, 9:28 PM CDT for 5 counties in Tennessee; Benton County, Tippah County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2010, 9:28 PM CDT (02:28 UTC)
- Expired
- Apr 7, 2010, 10:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Tippah County, MS, Chester County, TN, Fayette County, TN, Hardeman County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:35 PM CDT | TSTM WND DMG | 4 E Grand Junction, TN | TREE DOWN ON POWER LINE ALONG HIGHWAY 57 BETWEEN GRAND JUNCTION AND SAULSBURY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 7, 7:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -234 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS54 KMEG 080228
SVRMEG
MSC009-139-TNC023-047-069-109-113-080315-
/O.NEW.KMEG.SV.W.0049.100408T0228Z-100408T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME NORTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
WESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1015 PM CDT
* AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SOMERVILLE TO 7 MILES NORTHWEST OF LAGRANGE TO LAMAR...AND MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR...
MICHIGAN CITY...BOLIVAR...CLOVERPORT...HENDERSON...LAGRANGE...
MASSEYVILLE...MERCER...POCAHONTAS...SELMER...SILERTON...
SOMERVILLE...WHITEVILLE AND CHICKASAW STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3487 8934 3509 8932 3516 8942 3514 8954
3519 8958 3544 8914 3543 8908 3548 8907
3558 8888 3557 8869 3547 8862 3510 8858
TIME...MOT...LOC 0228Z 239DEG 55KT 3523 8932 3516 8922
3496 8923
$$
BORGHOFF2 follow-up statements
073
WWUS54 KMEG 080247
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CDT WED APR 7 2010
MSC009-139-080256-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-100408T0315Z/
TIPPAH MS-BENTON MS-
947 PM CDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BENTON AND EXTREME
NORTH CENTRAL TIPPAH COUNTIES IS CANCELLED...
AT 946 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3500 8893 3500 8916 3516 8917 3524 8922
3531 8936 3540 8919 3544 8914 3543 8908
3548 8907 3558 8888 3557 8869 3547 8862
3510 8858
TIME...MOT...LOC 0246Z 233DEG 58KT 3541 8903 3534 8893
3514 8894
$$
TNC023-047-069-109-113-080315-
/O.CON.KMEG.SV.W.0049.000000T0000Z-100408T0315Z/
FAYETTE TN-MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
947 PM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN MCNAIRY...HARDEMAN...WESTERN CHESTER...SOUTHERN MADISON
AND NORTHEASTERN FAYETTE COUNTIES...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VILDO TO SHANDY TO ROGERS SPRINGS...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL
SPRINGS...BOLIVAR...CLOVERPORT...FINGER...HENDERSON...HICKORY
VALLEY...HORNSBY...MASSEYVILLE...MCNAIRY...MEDON...MERCER...
MIDDLETON...POCAHONTAS AND SAULSBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 8893 3500 8916 3516 8917 3524 8922
3531 8936 3540 8919 3544 8914 3543 8908
3548 8907 3558 8888 3557 8869 3547 8862
3510 8858
TIME...MOT...LOC 0246Z 233DEG 58KT 3541 8903 3534 8893
3514 8894
$$
BORGHOFF035
WWUS54 KMEG 080253
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
953 PM CDT WED APR 7 2010
TNC047-080303-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-100408T0315Z/
FAYETTE TN-
953 PM CDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...
AT 953 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3500 8893 3501 8904 3519 8897 3537 8900
3543 8908 3548 8907 3558 8888 3557 8869
3547 8862 3510 8858
TIME...MOT...LOC 0253Z 227DEG 51KT 3548 8894 3540 8884
3521 8885
$$
TNC023-069-109-113-080315-
/O.CON.KMEG.SV.W.0049.000000T0000Z-100408T0315Z/
MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
953 PM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN MCNAIRY...EASTERN HARDEMAN...WESTERN CHESTER AND SOUTHERN
MADISON COUNTIES...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM UPTONVILLE TO CHICKASAW STATE FOREST TO HEBRON...MOVING
NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETHEL
SPRINGS...CLOVERPORT...FINGER...HENDERSON...HORNSBY...MASSEYVILLE...
MCNAIRY...MEDON...MERCER...MIDDLETON...POCAHONTAS...SELMER...SILERTON
AND TOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 8893 3501 8904 3519 8897 3537 8900
3543 8908 3548 8907 3558 8888 3557 8869
3547 8862 3510 8858
TIME...MOT...LOC 0253Z 227DEG 51KT 3548 8894 3540 8884
3521 8885
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:27 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 7, 8:27 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 827 PM CDT WED APR 7 2010 .UPDATE... UPDATED TO INCLUDE NEW SEVERE THUNDERSTORM WATCH 63 IN EFFECT UNTIL 1 AM CDT EAST OF THE MISSISSIPPI RIVER. && .DISCUSSION... A LINE OF STRONG TO SEVERE CONVECTION WILL CONTINUE TO MOVE EAST THIS EVENING ACROSS AREAS EAST OF THE MISSISSIPPI RIVER. SURFACE LOW PRESSURE OVER SOUTHEAST MISSOURI THIS EVENING SHOULD CONTINUE TO ADVECT BETTER LOW LEVEL MOISTURE NORTHWARD INTO WEST TENNESSEE AND NORTH MISSISSIPPI. INCREASING DEWPOINTS (LOWER 60S) ALONG WITH FALLING MID LEVEL HEIGHTS ASSOCIATED WITH POSITIVELY TILTED SHORTWAVE TROUGH MOVING INTO THE AREA SHOULD KEEP SUFFICIENT INSTABILITY...COMBINED WITH 50-60 KNOTS OF DEEP LAYER SHEAR...TO SUPPORT CONTINUED SEVERE THREAT. PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES WILL STILL BE POSSIBLE WITH COMMA HEAD VORTICIES ON NORTH SIDES OF BOW ECHOS. ISOLATED SEVERE HAIL WILL ALSO BE POSSIBLE...ALTHOUGH THIS THREAT IS THE LOWEST OF ALL THREATS. ANOTHER CONCERN WILL BE FLASH FLOODING AND THIS WILL CONTINUE TO BE MONITORED THROUGH THE EVENING. UPDATED ZONES AND GRIDS HAVE BEEN SENT. JLH && .PREV DISCUSSION... /ISSUED 644 PM CDT WED APR 7 2010/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 330 PM CDT WED APR 7 2010/ DISCUSSION... COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY. ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT. LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S. THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70 DEGREES. THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE 70S WITH LOWS IN THE 40S AND 50S. MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY. HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN THE 50S. KRM && .AVIATION... 00Z TAF CYCLE LINE OF THUNDERSTORMS ALONG AND WEST OF THE MS RIVER AT TAF ISSUANCE TIME WILL CONTINUE TO PUSH EAST ACROSS THE MIDSOUTH THIS EVENING. THE LINE SHOULD REACH KMEM BY 0045Z...KMKL BY 03Z...AND KTUP BY 06Z. GUSTY WINDS TO 30 KNOTS SHOULD ACCOMPANY THIS LINE...WITH A SMALL POSSIBILITY OF 40+ KNOT GUSTS. WILL NEED TO MONITOR FOR AIRPORT WEATHER WARNING FOR KMEM OVER THE NEXT HOUR. RESIDUAL SHOWERS WILL CONTINUE BEHIND THE LINE FOR A FEW HOURS...THEN TAPER OFF LATER TONIGHT. MVFR CIGS WILL LIKELY CONTINUE INTO THURSDAY MORNING...BEFORE BECOMING VFR BY EARLY AFTERNOON. SOUTH WINDS TONIGHT WILL SHIFT WEST TONIGHT AND NORTHWEST THURSDAY...REMAINING GUSTY. KJBR ASOS IS SCHEDULED FOR MAINTENANCE TONIGHT BETWEEN 05 AND 10Z...SO ADDED AMD NOT SKED FOR THAT TIME. BORGHOFF && .PRELIMINARY POINT TEMPS/POPS... MEM 53 62 43 68 / 90 10 0 0 MKL 54 61 35 65 / 100 10 0 0 JBR 50 60 39 67 / 60 10 0 0 TUP 58 64 40 67 / 100 30 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 7, 7:45 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 745 PM CDT WED APR 7 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 745 PM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE MIDSOUTH. A FEW THUNDERSTORMS WILL BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO INCREASED RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING. FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOW REQUESTED ACROSS WEST TENNESSEE AND NORTHERN MISSISSIPPI TONIGHT. JLH
In the hours before
Local storm report, Apr 7, 6:52 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
&&
JABLocal storm report, Apr 7, 7:01 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
0700 PM FLASH FLOOD FISHER 35.49N 90.97W
04/07/2010 POINSETT AR TRAINED SPOTTER
3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.
&&
MHRSpecial weather statement, Apr 7, 8:18 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 818 PM CDT WED APR 7 2010 TNZ003-004-020-021-054-080145- CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-HENDERSON TN- 818 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 845 PM CDT FOR... CARROLL COUNTY IN NORTHWEST TENNESSEE... EASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... HENRY COUNTY IN NORTHWEST TENNESSEE... WEAKLEY COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 14 MILES NORTHWEST OF PARIS LANDING STATE PARK TO 9 MILES SOUTHEAST OF MILAN AT 818 PM CDT... MOVING EAST AT 55 MPH. PEOPLE IN CARROLL...GIBSON...HENDERSON...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON...MCKENZIE...MILAN... PARIS LANDING STATE PARK AND PARIS...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 7, 8:35 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
835 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
0700 PM FLASH FLOOD FISHER 35.49N 90.97W
04/07/2010 POINSETT AR TRAINED SPOTTER
3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.
0820 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
FLOODED.
0823 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
VIEW.
&&
MHRLocal storm report, Apr 7, 8:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
0700 PM FLASH FLOOD FISHER 35.49N 90.97W
04/07/2010 POINSETT AR TRAINED SPOTTER
3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.
0810 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
04/07/2010 SHELBY TN PUBLIC
LARGE TREE DOWN ON HOUSE AT BROWN STREET.
0820 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
FLOODED.
0823 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
VIEW.
0840 PM TSTM WND GST 10 S BROWNSVILLE 35.45N 89.25W
04/07/2010 E60.00 MPH HAYWOOD TN PUBLIC
ESTIMATED WIND GUST OF 60 MPH ALONG WITH PEA SIZE HAIL.
&&
MHRLocal storm report, Apr 7, 8:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
856 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
0700 PM FLASH FLOOD FISHER 35.49N 90.97W
04/07/2010 POINSETT AR TRAINED SPOTTER
3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.
0810 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
04/07/2010 SHELBY TN PUBLIC
LARGE TREE DOWN ON HOUSE AT BROWN STREET.
0820 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
FLOODED.
0823 PM FLASH FLOOD BARTLETT 35.22N 89.84W
04/07/2010 SHELBY TN AMATEUR RADIO
FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
VIEW.
0840 PM TSTM WND GST 10 S BROWNSVILLE 35.45N 89.25W
04/07/2010 E60.00 MPH HAYWOOD TN PUBLIC
ESTIMATED WIND GUST OF 60 MPH ALONG WITH PEA SIZE HAIL.
0850 PM TSTM WND DMG 2 E SENATOBIA 34.62N 89.94W
04/07/2010 TATE MS TRAINED SPOTTER
SCATTERED TREE LIMBS DOWN ON HIGHWAY 4 ALONG WITH PEA
SIZE HAIL.
&&
MHRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:16 PM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 7, 7:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lauderdale and 2 more | 49 min |
| Apr 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 48 min |
| Apr 7, 8:28 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 47 min |
| Apr 7, 8:57 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 33 min |
| Apr 7, 9:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison, Weakley | 43 min |
| Apr 7, 9:08 PM CDT | River Flood Advisory | MEG | Lauderdale, Tipton | 4 days |
| Apr 7, 9:22 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Shelby and 1 more | 3 hr |
| Apr 7, 9:31 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Henry | 44 min |
| Apr 7, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 38 min |
| Apr 7, 10:09 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, Henry and 1 more | 4 hr |
| Apr 8, 3:02 PM CDT | Frost Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more | 17 hr |
| Apr 7, 7:35 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 40 min |
| Apr 7, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 60 min |
| Apr 7, 8:50 PM CDT | Flash Flood Warning | MEG | DeSoto | 83 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2010Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.